Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 13, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Aug 18, 2007, 11:25 AM MDT. It took effect at Aug 19, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2007, 11:25 AM MDT (17:25 UTC)
- In effect from
- Aug 19, 2007, 12:00 PM MDT
- Expired
- Aug 19, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOI 181725 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 1125 AM MDT SAT AUG 18 2007 IDZ418-190300- /O.NEW.KBOI.FW.W.0013.070819T1800Z-070820T0300Z/ WESTERN TWIN FALLS BLM- 1125 AM MDT SAT AUG 18 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY FOR WESTERN TWIN FALLS BLM FOR GUSTY WINDS AND LOW RH... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY. AN UPPER LEVEL TROUGH OFF THE WASHINGTON COAST WILL MOVE ACROSS THE PACIFIC NORTHWEST SUNDAY. WESTERLY WINDS WILL INCREASE WITH THE PASSAGE OF A PACIFIC COLD FRONT SUNDAY AFTERNOON AND EVENING. EXPECT WINDS GUSTS 30 TO 40 MPH WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. DRY SOUTHWEST FLOW AHEAD OF THE UPPER TROUGH WILL KEEP RELATIVE HUMIDITY BETWEEN 5 AND 15 PERCENT SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ404-419-ORZ636-637-190300- /O.EXT.KBOI.FW.W.0012.070818T1800Z-070820T0300Z/ SOUTHERN BOISE NATIONAL FOREST-OWYHEE MOUNTAINS-BURNS BLM- VALE BLM- 1125 AM MDT SAT AUG 18 2007 /1025 AM PDT SAT AUG 18 2007/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ SUNDAY FOR SOUTHERN BOISE NF AND OWYHEE MOUNTAINS PORTION OF THE BOISE BLM AS WELL AS THE BURNS AND VALE BLM FOR GUSTY WINDS AND LOW RH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ SUNDAY. AN UPPER LEVEL TROUGH OFF THE WASHINGTON COAST WILL MOVE ONSHORE TODAY INCREASING SOUTHWEST WINDS THIS AFTERNOON AND EVENING. EXPECT WINDS GUSTS 30 TO 40 MPH WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. SOUTHWEST FLOW AHEAD OF THE TROUGH WILL KEEP RELATIVE HUMIDITY BETWEEN 5 AND 15 PERCENT TODAY WITH DRIEST AIR OVER THE BURNS BLM...SOUTHERN VALE BLM...AND OWYHEE MOUNTAINS. UPPER TROUGH MOVES ACROSS THE PACIFIC NORTHWEST ON SUNDAY CONTINUING GUSTY WESTERLY WINDS SUNDAY AFTERNOON AND EVENING. WINDS WILL INCREASE AHEAD OF A PACIFIC COLD FRONT MOVING ACROSS NORTHERN PORTIONS OF BURNS AND VALE BLM SUNDAY MORNING. LOW RELATIVE HUMIDITIES ACROSS THE SOUTHERN BURNS AND VALE INTO THE OWYHEE MOUNTAINS COMBINED WITH GUSTY WINDS WILL CREATE A DANGEROUS FIRE CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ400>403-190300- /O.CON.KBOI.FW.W.0012.070818T1800Z-070819T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- 1125 AM MDT SAT AUG 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR PAYETTE AND NORTHERN BOISE NF FOR GUSTY WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. AN UPPER LEVEL TROUGH OFF THE WASHINGTON COAST WILL MOVE ONSHORE TODAY INCREASING SOUTHWEST WINDS THIS AFTERNOON AND EVENING. EXPECT WINDS GUSTS 25 TO 35 MPH WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. SOUTHWEST FLOW AHEAD OF THE TROUGH WILL KEEP RELATIVE HUMIDITY BETWEEN 8 AND 15 PERCENT TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JDS
6 follow-up statements
000 WWUS85 KBOI 190257 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 857 PM MDT SAT AUG 18 2007 IDZ400>403-190400- /O.EXP.KBOI.FW.W.0012.000000T0000Z-070819T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- 857 PM MDT SAT AUG 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE NORTHERN BOISE BLM...PAYETTE AND NORTHERN BOISE NATIONAL FORESTS WHICH INCLUDES FIRE ZONES 400 401 AND 403... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS HAVE DROPPED OFF TO 5 TO 10 MPH WITH GUSTS AROUND 15 MPH ACROSS THE RIDGES IN CENTRAL IDAHO. A COOL AND SOMEWHAT MOIST PACIFIC COLD FRONT WILL CROSS CENTRAL IDAHO MOUNTAIN ZONES SUNDAY MORNING WITH SHOWERS ANTICIPATED SUNDAY MORNING OR AT LEAST BY NOON...AND LINGERING THROUGH MIDNIGHT. $$ IDZ404-419-ORZ636-637-191100- /O.CON.KBOI.FW.W.0012.000000T0000Z-070820T0300Z/ SOUTHERN BOISE NATIONAL FOREST-OWYHEE MOUNTAINS-BURNS BLM- VALE BLM- 857 PM MDT SAT AUG 18 2007 /757 PM PDT SAT AUG 18 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE SOUTHERN BOISE NATIONAL FOREST AND THE OWYHEE MOUNTAINS PORTION OF THE BOISE BLM AS WELL AS MOST AREAS OF THE BURNS AND VALE BLM LANDS WHICH INCLUDES FIRE ZONES 404 419 IN IDAHO AND IN OREGON FIRE ZONES 636 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ SUNDAY. UPPER TROUGH MOVES ACROSS THE PACIFIC NORTHWEST ON SUNDAY FOR REDEVELOPMENT OF GUSTY SOUTHWEST TO WEST WINDS SUNDAY AFTERNOON AND EVENING. WINDS WILL INCREASE AHEAD OF A PACIFIC COLD FRONT MOVING ACROSS NORTHERN PORTIONS OF BURNS AND VALE BLM SUNDAY MORNING AND THE SOUTHERN BOISE FOREST AND OWYHEE MOUNTAINS BY NOON. LOW RELATIVE HUMIDITIES ACROSS THE SOUTHERN PORTIONS OF THE BURNS AND VALE INTO THE SOUTHERN BOISE NATIONAL FOREST AND OWYHEE MOUNTAINS BLM LANDS COMBINED WITH GUSTY WINDS WILL CREATE A DANGEROUS FIRE CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ418-191100- /O.CON.KBOI.FW.W.0013.070819T1800Z-070820T0300Z/ WESTERN TWIN FALLS BLM- 857 PM MDT SAT AUG 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS WESTERN TWIN FALLS BLM FIRE ZONE 418... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY. AN UPPER LEVEL TROUGH OFF THE WASHINGTON COAST WILL MOVE ACROSS THE PACIFIC NORTHWEST SUNDAY. WESTERLY WINDS WILL INCREASE WITH THE PASSAGE OF A PACIFIC COLD FRONT SUNDAY AFTERNOON AND EVENING. EXPECT WINDS GUSTS 30 TO 40 MPH WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. DRY SOUTHWEST FLOW AHEAD OF THE UPPER TROUGH WILL KEEP RELATIVE HUMIDITY BETWEEN 5 AND 15 PERCENT SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KBOI 190847 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 247 AM MDT SUN AUG 19 2007 IDZ419-ORZ636-637-191000- /O.CAN.KBOI.FW.W.0012.000000T0000Z-070820T0300Z/ OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 247 AM MDT SUN AUG 19 2007 /147 AM PDT SUN AUG 19 2007/ ...RED FLAG WARNING IS CANCELLED FOR THE OWYHEE MOUNTAINS ...BURNS BLM...AND VALE BLM...WHICH INCLUDES FIRE ZONES 419 AND OREGON FIRE ZONES 636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. A COOLING UPPER TROUGH FROM THE NORTH PACIFIC WILL BRING INCREASED HUMIDITY AND RAIN SHOWERS TODAY. WINDS WILL STAY GUSTY THROUGH THE AFTERNOON HOWEVER. $$ IDZ404-191800- /O.EXT.KBOI.FW.W.0012.000000T0000Z-070819T1800Z/ SOUTHERN BOISE NATIONAL FOREST- 247 AM MDT SUN AUG 19 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL NOON MDT TODAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IN THE SOUTHERN BOISE NATIONAL FOREST WHICH IS IDAHO FIRE ZONE 404... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL NOON MDT TODAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE FROM THE NORTH PACIFIC WILL CONTINUE TO BRING GUSTY WINDS AND LOW RELATIVE HUMIDITY THIS MORNING. SCATTERED RAIN SHOWERS WILL DEVELOP THIS AFTERNOON AND HUMIDITY WILL INCREASE SIGNIFICANTLY AS A SURFACE COLD FRONT PASSES THROUGH. THERE WILL ALSO BE A SLIGHT CHANCE OF WET THUNDERSTORMS THIS AFTERNOON...BUT WINDS WILL DECREASE AFTER THE SHOWERS BEGIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ418-191815- /O.EXT.KBOI.FW.W.0013.070819T1800Z-070820T0000Z/ WESTERN TWIN FALLS BLM- 247 AM MDT SUN AUG 19 2007 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS WESTERN TWIN FALLS BLM WHICH IS IDAHO FIRE ZONE 418... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON. AN UPPER LEVEL TROUGH OF LOW PRESSURE FROM THE NORTH PACIFIC WILL BRING GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY TO THE AREA THIS AFTERNOON. WEST WINDS WILL GUST 30 TO 40 MPH WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. RELATIVE HUMIDITY WILL BE BETWEEN 5 AND 15 PERCENT. LATE THIS AFTERNOON HUMIDITY WILL INCREASE WITH THE PASSAGE OF A SURFACE COLD FRONT. THERE WILL BE A SLIGHT CHANCE OF RAIN SHOWERS. WINDS WILL DECREASE EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KBOI 191748 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 1148 AM MDT SUN AUG 19 2007 IDZ404-191900- /O.EXP.KBOI.FW.W.0012.000000T0000Z-070819T1800Z/ SOUTHERN BOISE NATIONAL FOREST- 1148 AM MDT SUN AUG 19 2007 ...RED FLAG WARNING WILL EXPIRE AT NOON MDT TODAY FOR SOUTHERN BOISE NATIONAL FOREST FOR GUSTY WINDS AND LOW RH... THE RED FLAG WARNING WILL EXPIRE AT NOON MDT TODAY. RELATIVE HUMIDITIES HAVE INCREASED THIS MORNING AHEAD OF PACIFIC COLD FRONT. IN ADDITION...SCATTERED SHOWERS ALONG AND BEHIND THE FRONT WILL ALSO KEEP RELATIVE HUMIDITIES ABOVE 20 PERCENT. SOUTHWEST WINDS WILL CONTINUE TO INCREASE TODAY WITH GUSTS UP TO 35 MPH ON THE RIDGE TOPS. $$ IDZ418-200300- /O.EXT.KBOI.FW.W.0013.070819T1800Z-070820T0300Z/ WESTERN TWIN FALLS BLM- 1148 AM MDT SUN AUG 19 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WESTERN TWIN FALLS BLM IDAHO FIRE ZONE 418 FOR GUSTY WINDS AND LOW RH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL BRING GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY TO THE WARNED AREA THIS AFTERNOON AND EVENING. WEST WINDS WILL GUST 30 TO 40 MPH WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. RELATIVE HUMIDITY WILL BE BETWEEN 5 AND 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JDS
000 WWUS85 KBOI 192021 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 221 PM MDT SUN AUG 19 2007 IDZ419-200300- /O.EXA.KBOI.FW.W.0013.000000T0000Z-070820T0300Z/ OWYHEE MOUNTAINS- 221 PM MDT SUN AUG 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR OWYHEE MOUNTAINS FIRE ZONE 419 FOR GUSTY WINDS AND LOW RH... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST THIS AFTERNOON WILL CONTINUE TO BRING GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY. THE PASSAGE OF THE COLD FRONT HAS BROUGHT WINDS GUSTS BETWEEN 30 TO 40 MPH ACROSS FIRE ZONE 419 THIS AFTERNOON WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. RELATIVE HUMIDITY REMAIN LOW BETWEEN 5 AND 15 PERCENT DESPITE RAIN SHOWERS EARLIER TODAY WITH THE FRONT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ418-200300- /O.CON.KBOI.FW.W.0013.000000T0000Z-070820T0300Z/ WESTERN TWIN FALLS BLM- 221 PM MDT SUN AUG 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WESTERN TWIN FALLS BLM FIRE ZONE 418 FOR GUSTY WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL BRING GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY TO THE WARNED AREA THIS AFTERNOON AND EVENING. WEST WINDS WILL GUST 30 TO 40 MPH WITH FASTEST SPEEDS OVER HIGHER EXPOSED TERRAIN. RELATIVE HUMIDITY WILL BE BETWEEN 5 AND 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JDS
000 WWUS85 KBOI 200257 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 857 PM MDT SUN AUG 19 2007 IDZ418-419-200400- /O.EXP.KBOI.FW.W.0013.000000T0000Z-070820T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 857 PM MDT SUN AUG 19 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THE WESTERN TWIN FALLS BLM AND THE OWYHEE MOUNTAINS PORTION OF THE BOISE BLM FIRE ZONES 418 AND 419 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. RELATIVE HUMIDITIES WILL CONTINUE TO CLIMB FROM AROUND 20 PERCENT AT 8 PM INTO THE 45 TO 55 PERCENT RANGE AROUND SUNRISE MONDAY MORNING. WINDS FROM THE NORTHWEST AT 10 TO 15 WITH GUSTS AROUND 25 MPH THROUGH 10 PM WILL DECREASE TO AROUND 10 TO 18 MPH AFTER 10 MPH. $$
000 WWUS85 KBOI 200259 CCA RFWBOI RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 859 PM MDT SUN AUG 19 2007 IDZ418-419-200400- /O.COR.KBOI.FW.W.0013.000000T0000Z-070820T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 859 PM MDT SUN AUG 19 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THE WESTERN TWIN FALLS BLM AND THE OWYHEE MOUNTAINS PORTION OF THE BOISE BLM FIRE ZONES 418 AND 419 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. RELATIVE HUMIDITIES WILL CONTINUE TO CLIMB FROM AROUND 20 PERCENT AT 8 PM INTO THE 45 TO 55 PERCENT RANGE AROUND SUNRISE MONDAY MORNING. WINDS FROM THE NORTHWEST AT 10 TO 15 WITH GUSTS AROUND 25 MPH THROUGH 10 PM WILL DECREASE TO AROUND 10 TO 18 MPH AFTER 10 PH THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 18, 9:54 AM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 18, 9:54 AM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
954 AM MDT SAT AUG 18 2007
.DISCUSSION...NO CHANGES TO PUBLIC FORECAST AT THIS TIME. FIRE
WEATHER FORECAST WILL BE UPDATED SHORTLY WITH AN EXTENSION OF THE
RED FLAG WARNING INTO SUNDAY FOR SOME AREAS. PLEASE SEE BOIFWFBOI
AND BOIRFWBOI FOR DETAILS.
&&
.AVIATION...VFR CONDITIONS EXCEPT FOR WIDESPREAD IFR CONDITIONS NEAR
AND EAST OF MCCALL AND NORTH OF DEADWOOD RESERVOIR DUE TO SMOKE.
ISOLATED MVFR/IFR CONDITIONS DUE TO SMOKE IN NORTHERN MALHEUR AND
SOUTHERN BAKER COUNTIES IN SOUTHEAST OREGON. TOP OF SMOKE LAYER
15-20K FEET MSL. SURFACE WINDS INCREASING AFTER 18Z. MODERATE TO
STRONG SOUTHWEST WINDS ALOFT. ISOLATED AFTERNOON THUNDERSTORMS
POSSIBLE IN BOISE MOUNTAINS. COLD FRONT WILL MOVE THROUGH THE AREA
ON SUNDAY PRODUCING GUSTY NORTHWEST SURFACE WINDS BEHIND THE
FRONT.
&&
.PREV DISCUSSION...
SHORT TERM...WRN EDGE OF MONSOON MOISTURE STILL CLIPS TWIN
FALLS COUNTY. LIGHTNING STRIKE IN CENTRAL NV AT 06Z WAS
DIRECTLY UPSTREAM OF TWIN FALLS COUNTY IN WATER VAPOR LOOP.
WILL KEEP SLIGHT CHANCE THUNDERSTORMS ALONG OUR ERN CWA
BORDER WITH PIH TODAY. REST OF CWA IS DRIER AND WILL
BECOME INCREASINGLY WINDY FROM THE SW TODAY AS UPPER TROUGH
OFF NW COAST COMES INLAND. TROUGH DIPS SOUTH TO AT LEAST
40N IN THE PACIFIC WEST OF 130W MAKING IT THE MOST SIGNIFICANT
TROUGH OF THE WHOLE SUMMER SO FAR. EMBEDDED SHORT WAVE TROUGH
WILL BE ALONG OREGON COAST 12Z THIS MORNING AND WILL PIVOT
NEWD INLAND TODAY...PASSING BY OUR WRN AND NRN ZONES THIS
AFTERNOON AND HELPING INCREASE WINDS. PCPN LIES FURTHER
WEST WITHIN THE TROUGH AND A CHANCE OF SHOWERS AND WET
THUNDERSTORMS WILL REACH OUR NRN OREGON ZONES SUNDAY MORNING
AND VALLEY COUNTY ID SUNDAY AFTERNOON. LOCAL TEMPERATURE
FORECASTING SCHEMES FAVOR THE COOLER GFS MODEL OVER THE NAM
AND GO EVEN COOLER THAN THAT FOR SUNDAY...MAX TEMPS SUNDAY
ONLY IN THE 70S IN OREGON AND 70S TO LOWER 80S IN IDAHO
VALLEYS...60S IN IDAHO MOUNTAINS. THAT MUCH COOLING SUGGESTS
THE TROUGH WILL COME IN EVEN DEEPER THAN MODELS SUNDAY AND
PCPN MAY EXTEND FURTHER SOUTH THAN PROGGED...ESPECIALLY IN
OREGON ZONES.
LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...ZONAL FLOW WILL KEEP
TEMPERATURES NEAR NORMAL THROUGH THE EXTENDED PERIOD. A SHORTWAVE
MOVING THROUGH THE FLOW WILL INCREASE CLOUDS AND CHANCE OF PRECIP
OVER NORTHERN ZONES FOR LATE MONDAY AND TUESDAY. TREASURE VALLEY
REMAINS DRY AS ENERGY AND MOISTURE REMAIN FURTHER NORTH. 250MB JET
AND TIGHT MID-LEVEL GRADIENT WILL KEEP GUSTY WINDS AT HIGHER
ELEVATIONS IN THE WEST CENTRAL MOUNTAINS MONDAY AFTERNOON. GOOD
MODEL AGREEMENT THROUGH WEDNESDAY. DIFFERENCES EMERGE IN DETAIL OF
HANDLING A SHORTWAVE FOR WED/THUR. LARGEST DISCREPANCY WITH THIS
FEATURE IS WITH TEMPERATURES AS ALL MODEL SOLUTIONS SHOW LITTLE
MOISTURE ACCOMPANYING THIS SYSTEM AS IT ENTERS THE PACIFIC
NORTHWEST.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ400-IDZ401-
IDZ402-IDZ403-IDZ404-IDZ419.
OR...RED FLAG WARNING UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING FOR
ORZ636-ORZ637.
&&
WEATHER.GOV/BOISE
DISCUSSION...SP
AVIATION.....SL
PREV SHORT TERM...LC
PREV LONG TERM....DGHazardous weather outlook, Aug 18, 5:53 AM MDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 553 AM MDT SAT AUG 18 2007 IDZ011>015-028-029-ORZ061>064-191200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-CAMAS PRAIRIE- OWYHEE MOUNTAINS-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 553 AM MDT SAT AUG 18 2007 /453 AM PDT SAT AUG 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 12 PM MDT /11 AM PDT/ THROUGH 9 PM MDT /8 PM PDT/ TODAY FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IDZ016-030-191200- WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 553 AM MDT SAT AUG 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.